Journal article icon

Journal article

STEADY PLANAR VORTEX PAIRS IN AN IDEAL FLUID

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/cpa.3160280602

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS
Volume:
28
Issue:
6
Pages:
679-700
Publication date:
1975
DOI:
EISSN:
1097-0312
ISSN:
0010-3640
URN:
uuid:555227c7-410b-46b6-9c66-aef12c03d462
Source identifiers:
14632
Local pid:
pubs:14632

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP